# SDR DL72W954103

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FS 344 FLOORBEAM UPPER CAP CORRODED AT BL 0 TO LBL 60.  REPAIRED UPPER CAP PER SRM 53-10-8 FIG 10.
